MathSciNet Relay Station
MathSciNet bibliographic data
MR560411 (81e:12009) 12A55
Neukirch, Jürgen On solvable number fields. Invent. Math. 53 (1979), no. 2, 135–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement